# SDR SWAA091354

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 47,363 hours, 39,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT FUSELAGE SKIN CRACKED BETWEEN BS 299 TO BS 304, BETWEEN WL 235 TO WL 243.  REPAIRED SKIN PER SWA EA.
